MathSciNet Relay Station
MathSciNet bibliographic data
MR1363170 35J60 (35B40)
Hulshof, Josephus; van der Vorst, Robertus C. A. M. Asymptotic behaviour of ground states. Proc. Amer. Math. Soc. 124 (1996), no. 8, 2423–2431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement